My doctor prescribed me Wellbutrin in addition to the Lexapro I've been taking for two years. Has anyone had any side effects of this combo? I'm constantly exhausted and have random outbursts of crying. I just started the Wellbutrin two weeks ago and I know it takes awhile, but I feel like I cannot fully function or concentrate.
Lexapro and Wellbutrin together?
Question posted by Bellasummer on 5 Jan 2020
Last updated on 13 January 2020 by lexaprojunkie
I’ve been on this combo for around five months now. I’ve been on lexapro for two years and started wellbutrin due to persistent depression and sexual dysfunction. I experienced very similar bouts of crying. I had intense mood swings and four days in I was so depressed I couldn’t get out of bed. This, accompanied by anxiety, persisted until i stopped taking the wellbutrin. About a month later i decided to give it a second shot. This time the mood swings were a lot less intense, less depression and more short bouts of crying. I persisted and eventually things started looking up. I felt great on both medications after overcoming the initial side effects. I hope it works out for you too.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.